# SDR DALA2024012401064

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,045 hours, 33,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Discharged
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: AFT PASSENGER (L2) DOOR AND AFT CREW DOOR (R2) EMERGENCY OPERATION CYLINDERS REQUIRE PRESSURE SERVICING. C/A: SERVICED AFT PASSENGER (L2) AND AFT CREW (R2) EMERGENCY OPERATION CYLINDER PRESSURES PER A320 AMM 52-10-00-610-801C1. (LP: 5374787)
